Diarrhea after receiving intravenous, pill-form antibiotics. Can I take C-diff?
I had diarrhea for four weeks after receiving intravenous and pill-form antibiotics . I read that it is rather common. I had no fever or cramps or blood. I actually felt fine except for the diarrhea. It finally cleared, and everything was completely fine, but then four weeks later it returned. Is this normal at all? I have never had digestive problems before unless I was very ill, which I don t feel I am. Can I have C-diff without feeling bad? Should I wait it out?
It may be a antibiotic associated diarrhea ,but u r having similar symptoms evn after 4 weeks ,tht is more unlikely ,even though u can consider to take a pre or probiotics twice daily this help u to relieve ur symptoms
Answered: Sun, 10 Aug 2014
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]